Ask an expert
Question

20 Jul 2006

Pregnant
I had unprotected intercourse this month, I took the morning after pill. My breasts are sensitive and I was stressing that I might be pregnant. The reason for this is that I am suppose to start my periods next week and yesterday I discovered some brown blood coming out and severe period pains, I know the MOA Pill messes up you menstrual cycle. At first I thought i am spotting but this morning I woke up and it is quite allot. I thing I just started early with my periods. Is there anyway that I can be pregnant??
Answer 284 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The mornign after Pill is not 100% effective so it would be wise to check a pregnancy test, though it is most likely just your cycle which is disrupted.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20011 votes
Vote